# SDR SWAA2023092704121

- Difficulty date: September 23, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 39,144 hours, 24,014 cycles
- Engine: Cfmint CFM567B243
- Engine time: 47,788 hours, 28,984 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT; APPROXIMATELY 18000; NO. 1 ENGINE SURGED ONCE. N1 WENT TO THE RED LINE; EGT WENT RED; APPROX 813C AND THEN WE SMELLED A SLIGHT BURNT SMELL. RAN QRC AND QRH. IT DID NOT DIRECT A SHUTDOWN. CONTINUING DESCENT WITH BOTH THRUST LEVERS AT IDLE NO. 1 INDICATED APPRX 44% AND THE NO. 2 WAS AT 34% N1. ON SHUTDOWN WE HAVE RED BOXES ON N1 AND N2. NO COMPRESSOR STALL OR VIBRATION THAT WE COULD DISCERN. A/C YAWED SLIGHTLY AND ROLLED SLIGHTLY ON THE INITIAL SURGE.<[01] CHECKED #1 ENGINE EXCEEDANCES DATA PER AMM 71-00-00. N1 RED LIMIT; (PEAK: 115.4); (RED: 104.0 0:02.8). N2 RED LIMIT; (PEAK: 110.6); (RED: 105.0 0:02.6).
